# SDR UPS07650848

- Difficulty date: September 23, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- Aircraft time: 26,752 hours, 7,971 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143T52405
- Condition: Corroded
- Location: Bs 527
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FUSELAGE UPPER LOBE, CORROSION ON I/B FLANGE OF SEAT TRACK AT NUT PLATE HOLE, BS 527, LBL 55, WL 200.  BLENDED CORROSION, FABRICATED & INSTALLED REPAIR PARTS PER ER 07-3583.
